American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57Q35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 70 found      Go to page: 1 2 3

[1] Sergey A. Melikhov and Justyna Zajac. Contractible polyhedra in products of trees and absolute retracts in products of dendrites. Proc. Amer. Math. Soc. 141 (2013) 2519-2535.
Abstract, references, and article information   
View Article: PDF

[2] J. Scott Carter, Masahico Saito and Shin Satoh. Ribbon-moves for 2-knots with 1-handles attached and Khovanov-Jacobsson numbers. Proc. Amer. Math. Soc. 134 (2006) 2779-2783. MR 2213759.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] John R. Klein. On embeddings in the sphere. Proc. Amer. Math. Soc. 133 (2005) 2783-2793. MR 2146234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Alex N. Dranishnikov and Yuli B. Rudyak. Examples of non-formal closed $(k-1)$-connected manifolds of dimensions $\ge 4k-1$. Proc. Amer. Math. Soc. 133 (2005) 1557-1561. MR 2111957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Shin Satoh. Non-additivity for triple point numbers on the connected sum of surface-knots. Proc. Amer. Math. Soc. 133 (2005) 613-616. MR 2093086.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Shin Satoh and Akiko Shima. The 2-twist-spun trefoil has the triple point number four. Trans. Amer. Math. Soc. 356 (2004) 1007-1024. MR 1984465.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Seiichi Kamada. 3-Braid 2-knots. Math. Surveys Monogr. 95 (2002) 245-255.
Book volume table of contents   
View Article: PDF

[8] Seiichi Kamada. Presentations of surface link groups. Math. Surveys Monogr. 95 (2002) 91-95.
Book volume table of contents   
View Article: PDF

[9] Seiichi Kamada. Normal forms of surface links. Math. Surveys Monogr. 95 (2002) 71-77.
Book volume table of contents   
View Article: PDF

[10] Seiichi Kamada. Unknotted surface braids and surface links. Math. Surveys Monogr. 95 (2002) 233-235.
Book volume table of contents   
View Article: PDF

[11] Seiichi Kamada. Ribbon surface links. Math. Surveys Monogr. 95 (2002) 87-89.
Book volume table of contents   
View Article: PDF

[12] Seiichi Kamada. Seifert algorithm for surface braids. Math. Surveys Monogr. 95 (2002) 265-267.
Book volume table of contents   
View Article: PDF

[13] Seiichi Kamada. Surface links. Math. Surveys Monogr. 95 (2002) 53-55.
Book volume table of contents   
View Article: PDF

[14] Seiichi Kamada. Singular surface braids and surface links. Math. Surveys Monogr. 95 (2002) 271-275.
Book volume table of contents   
View Article: PDF

[15] Seiichi Kamada. Examples (spinning). Math. Surveys Monogr. 95 (2002) 79-85.
Book volume table of contents   
View Article: PDF

[16] Seiichi Kamada. Knot groups. Math. Surveys Monogr. 95 (2002) 225-231.
Book volume table of contents   
View Article: PDF

[17] Seiichi Kamada. Braid automorphisms. Math. Surveys Monogr. 95 (2002) 19-26.
Book volume table of contents   
View Article: PDF

[18] Seiichi Kamada. Basic notions and notation. Math. Surveys Monogr. 95 (2002) 1-3.
Book volume table of contents   
View Article: PDF

[19] Seiichi Kamada. Braid monodromy. Math. Surveys Monogr. 95 (2002) 123-128.
Book volume table of contents   
View Article: PDF

[20] Seiichi Kamada. Braids. Math. Surveys Monogr. 95 (2002) 7-17.
Book volume table of contents   
View Article: PDF

[21] Seiichi Kamada. Braiding ribbon surface links. Math. Surveys Monogr. 95 (2002) 173-178.
Book volume table of contents   
View Article: PDF

[22] Seiichi Kamada. Markov's theorem in dimension four. Math. Surveys Monogr. 95 (2002) 187-190.
Book volume table of contents   
View Article: PDF

[23] Seiichi Kamada. Braid and Knot Theory in Dimension Four. Math. Surveys Monogr. 95 (2002) MR MR1900979.
Book volume table of contents   

[24] Seiichi Kamada. 1-Handle surgery on surface braids. Math. Surveys Monogr. 95 (2002) 155-156.
Book volume table of contents   
View Article: PDF

[25] Seiichi Kamada. Surface braids. Math. Surveys Monogr. 95 (2002) 105-112.
Book volume table of contents   
View Article: PDF

[26] Seiichi Kamada. Branched coverings. Math. Surveys Monogr. 95 (2002) 99-103.
Book volume table of contents   
View Article: PDF

[27] Seiichi Kamada. The normal braid presentation. Math. Surveys Monogr. 95 (2002) 159-171.
Book volume table of contents   
View Article: PDF

[28] Seiichi Kamada. Braided surfaces. Math. Surveys Monogr. 95 (2002) 117-121.
Book volume table of contents   
View Article: PDF

[29] Seiichi Kamada. Unknotting surface braids and surface links. Math. Surveys Monogr. 95 (2002) 257-263.
Book volume table of contents   
View Article: PDF

[30] Seiichi Kamada. Alexander's theorem in dimension four. Math. Surveys Monogr. 95 (2002) 179-182.
Book volume table of contents   
View Article: PDF


Results: 1 to 30 of 70 found      Go to page: 1 2 3